Alert archive / Illinois / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 95, NWS Lincoln, IL

June 15, 2010Clay County, Effingham County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 15, 2010, 3:02 PM CDT for Clay County, Effingham County, Illinois. It was in force for 58 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2010, 3:02 PM CDT (20:02 UTC)
Expired
Jun 15, 2010, 4:00 PM CDT
In force
58 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clay County, IL, Effingham County, IL

The radar

The Evansville,IN radar (KVWX), 89 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 3:30 PM CDTTSTM WND DMG2 E Watson, ILTREE LIMB BLOWN DOWN ALONG US-45...BRINGING DOWN A POWER LINE. TIME ESTIMATED.
Jun 15, 3:30 PM CDTHAIL 0.5Louisville, IL
Jun 15, 3:45 PM CDTTSTM WND DMGXenia, IL12 INCH DIAMETER TREELIMBS DOWN ON SUMMIT STREET.
Jun 15, 3:50 PM CDTTSTM WND GST 503 W Xenia, ILWIND GUST NOTED AT ROUTE 50 AT CLAY AND MARION COUNTY LINE.
Jun 15, 3:53 PM CDTTSTM WND GST 601 S Xenia, ILRELAYED THROUGH EMERGENCY MANAGER
Jun 15, 4:08 PM CDTTSTM WND DMGFlora, ILPOWER LINES DOWN IN CITY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 12:29 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.0 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2010-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 630 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2010-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
630 J/kg
Mixed-layer CIN
-87 J/kg
Mixed-layer LCL
482 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

380 
WUUS53 KILX 152002
SVRILX
ILC025-049-152100-
/O.NEW.KILX.SV.W.0095.100615T2002Z-100615T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
302 PM CDT TUE JUN 15 2010

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CLAY COUNTY IN SOUTH CENTRAL ILLINOIS...
  EFFINGHAM COUNTY IN SOUTH CENTRAL ILLINOIS...

* UNTIL 400 PM CDT.

* AT 259 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM FARINA TO XENIA...AND MOVING
  NORTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  FLORA...EFFINGHAM...XENIA...IOLA...EDGEWOOD...ALTAMONT...
  LOUISVILLE...WATSON...CLAY CITY...BIBLE GROVE...SAILOR SPRINGS...  
  TEUTOPOLIS...DIETERICH...MONTROSE...OSKALOOSA...MASON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS HAVE EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 3861 8870 3862 8871 3891 8871 3892 8882
      3908 8881 3917 8837 3886 8837 3886 8826
      3874 8826 3874 8829 3866 8828 3865 8829
      3860 8829
TIME...MOT...LOC 2001Z 241DEG 26KT 3887 8880 3867 8870
WIND...HAIL 60MPH 1.00IN

$$

SHIMON
2 follow-up statements
161 
WWUS53 KILX 152014
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
314 PM CDT TUE JUN 15 2010

ILC025-049-152100-
/O.CON.KILX.SV.W.0095.000000T0000Z-100615T2100Z/
CLAY IL-EFFINGHAM IL-
314 PM CDT TUE JUN 15 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EFFINGHAM AND
CLAY COUNTIES UNTIL 400 PM CDT...

AT 309 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM EDGEWOOD TO 5 MILES NORTH OF
XENIA...MOVING NORTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  FLORA...EFFINGHAM...IOLA...EDGEWOOD...ALTAMONT...LOUISVILLE...
  WATSON...CLAY CITY...BIBLE GROVE...SAILOR SPRINGS...INGAHAM...     
  TEUTOPOLIS...DIETERICH...MONTROSE...MASON...ELLIOTSTOWN AND        
  WENDELIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 3861 8870 3862 8871 3891 8871 3892 8882
      3908 8881 3917 8837 3886 8837 3886 8826
      3874 8826 3874 8829 3866 8828 3865 8829
      3860 8829
TIME...MOT...LOC 2014Z 241DEG 26KT 3893 8870 3873 8860
WIND...HAIL 60MPH 1.00IN

$$

SHIMON
215 
WWUS53 KILX 152029
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
329 PM CDT TUE JUN 15 2010

ILC025-049-152100-
/O.CON.KILX.SV.W.0095.000000T0000Z-100615T2100Z/
CLAY IL-EFFINGHAM IL-
329 PM CDT TUE JUN 15 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EFFINGHAM AND
CLAY COUNTIES UNTIL 400 PM CDT...

AT 327 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM WATSON TO LOUISVILLE...MOVING
NORTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  EFFINGHAM...WATSON...CLAY CITY...BIBLE GROVE...SAILOR SPRINGS...
  INGAHAM...TEUTOPOLIS...DIETERICH...MONTROSE...HEARTVILLE...
  ELLIOTSTOWN AND WENDELIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 3861 8870 3862 8871 3891 8871 3892 8882
      3908 8881 3917 8837 3886 8837 3886 8826
      3874 8826 3874 8829 3866 8828 3865 8829
      3860 8829
TIME...MOT...LOC 2029Z 241DEG 26KT 3898 8858 3878 8848
WIND...HAIL 60MPH 1.00IN

$$

SHIMON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 1:48 PM CDT, 1 hour 14 minutes earlier.

Area forecast discussion, Jun 15, 1:48 PM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
148 PM CDT TUE JUN 15 2010

.DISCUSSION...
ISSUED 148 PM CDT TUE JUN 15 2010

MODELS ARE RELATIVELY CONSISTENT TODAY TRENDING TOWARD QUICKLY
REBUILDING THE MID-LEVEL RIDGE THROUGH EARLY NEXT WEEK.

SHORT TERM...TONIGHT

BOUNDARY ACROSS EASTERN IOWA AND INTO NORTHWEST MISSOURI THIS
AFTERNOON IS EXPECTED TO PROGRESS THROUGH FORECAST AREA TONIGHT IN
WAKE OF SHORT-WAVE CURRENTLY MOVING INTO ILLINOIS. THE STRENGTH OF
THE WAVE IS SIGNIFICANTLY STRONGER THAN THE SYSTEMS THAT HAVE BEEN
TOPPING THE RIDGE OVER THE PAST FEW DAYS. HI-RES WRF MODELS SUCH
AS OU/CAPS AND HRR ARE INDICATING MORE SHEAR THAN HAS BEEN
RESIDENT OVER THE REGION AS MID-LEVEL SPEED MAX COMES AROUND WAVE.
THIS ADDED INGREDIENT SHOULD INCREASE THE POTENTIAL FOR ORGANIZED
STORMS WITH THIS ROUND COMPARED TO PREVIOUS DAYS. THE PRIMARY
THREAT APPEARS TO BE DAMAGING WINDS...HOWEVER AN ISOLATED TORNADO
OR TWO CAN NOT BE RULED OUT THOUGH GIVEN THAT THERE IS A BIT MORE
DIRECTIONAL COMPONENT TO THE SHEAR THIS TIME.

RAINFALL INTENSITY SHOULD ONCE AGAIN BE A FACTOR WITH HIGH
EFFICIENCY RAIN PRODUCERS. GIVEN PRECIP AMOUNTS OVER PAST TWO DAYS
IT WONT TAKE MUCH TO LEAD TO ADDITIONAL FLOODING ISSUES AND WILL
KEEP THE WATCH IN PLACE. IT IS LIKELY THAT IT WILL BE ABLE TO BE
CANCELLED EARLY IF THE EXPECTED SPEED OF PRECIP CESSATION OCCURS.

ASSUMING THAT THE STORMS DO ORGANIZE AS EXPECTED...THE PRECIP
SHOULD END RATHER QUICKLY THIS EVENING AND BRING IN A VERY BRIEF
RESPITE TO THE MUGGY CONDITIONS.

LONG TERM...WEDNESDAY THROUGH TUESDAY

A BRIEF SHOT OF COOLER AND DRIER AIR SHOULD MOVE IN WEDNESDAY.
HOWEVER...850 TEMPS CLIMB BACK TO 20C BY THURSDAY.

MODELS ARE STRONGER WITH THE REBUILDING RIDGE INTO ILLINOIS BY
THURSDAY. PREVIOUS PACKAGES SUGGESTED THAT ANOTHER FRONTAL SYSTEM
SHOULD BE ABLE TO MOVE THROUGH MUCH OF THE AREA FRIDAY NIGHT...BUT
GIVEN THE LATEST SOLUTIONS...DOUBT FRONT WILL MAKE MUCH PROGRESS
INTO THE RIDGE. IMPLICATION IS THAT THE WEEKEND SHOULD BE MUGGY
WITH TEMPS IN THE 90S AND INCREASING DEW POINTS. SLIGHTLY BEETER
CHANCE OF THUNDERSTORMS FRIDAY NIGHT AS THE FRONT TRIES TO MAKE IT
INTO THE AREA.  ISOLATED THUNDERSTORMS SHOULD BECOME POSSIBLE BY
EARLY NEXT WEEK AS MOISTURE LEVELS INCREASE.

BARKER
&&

.AVIATION...
ISSUED 1238 PM CDT TUE JUN 15 2010

CLEARING HAS LEAD TO RAPID DESTABILIZATION AHEAD OF MCS OVER
MISSOURI. STORMY AFTERNOON ON TAP WITH THUNDERSTORMS LIKELY
THROUGH THE AFTERNOON AT CENTRAL ILLINOIS TAF SITES. PRECIP SHOULD
WITH WEAK FRONTAL PASSAGE LATE THIS AFTERNOON OR EARLIER THIS
EVENING WITH WINDS SHIFTING TO THE WEST.

BARKER
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR ILZ044>046-054>057-
061>063.

&&
Hazardous weather outlook, Jun 15, 11:47 AM CDT, 3 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1147 AM CDT TUE JUN 15 2010

ILZ027>031-037-038-042-043-048-051>053-161700-
CHRISTIAN-DE WITT-KNOX-LOGAN-MACON-MARSHALL-MCLEAN-MENARD-PEORIA-
SANGAMON-STARK-TAZEWELL-WOODFORD-
1147 AM CDT TUE JUN 15 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE ONCE AGAIN EXPECTED OVER CENTRAL ILLINOIS TODAY AS
A COLD FRONT MOVES THROUGH THE STATE. SOME OF THE STORMS MAY BECOME
SEVERE...WITH THE PRIMARY THREATS BEING DAMAGING WINDS AND
TORRENTIAL RAINFALL FROM MIDDAY INTO THE EARLY EVENING HOURS. AREAS
OF FLASH FLOODING WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE NEXT CHANCE OF THUNDERSTORMS WILL BE FRIDAY AND FRIDAY NIGHT AS
ANOTHER COLD FRONT ENTERS THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY AND EARLY THIS
EVENING.

ILZ036-040-041-047-049-050-161700-
CASS-FULTON-MASON-MORGAN-SCHUYLER-SCOTT-
1147 AM CDT TUE JUN 15 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE ONCE AGAIN EXPECTED OVER CENTRAL ILLINOIS TODAY AS
A COLD FRONT MOVES THROUGH THE STATE. SOME OF THE STORMS MAY BECOME
SEVERE...WITH THE PRIMARY THREATS BEING DAMAGING WINDS AND
TORRENTIAL RAINFALL FROM MIDDAY INTO THE EARLY EVENING HOURS. AREAS
OF FLASH FLOODING WILL ALSO BE POSSIBLE.

RIVER FLOODING WILL CONTINUE ON THE ILLINOIS RIVER DOWNSTREAM FROM
HAVANA...AND ALSO ALONG THE SPOON RIVER NEAR LONDON MILLS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE NEXT CHANCE OF THUNDERSTORMS WILL BE FRIDAY AND FRIDAY NIGHT AS
ANOTHER COLD FRONT ENTERS THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY AND EARLY THIS
EVENING.

ILZ044>046-054>057-061>063-161700-
CHAMPAIGN-CLARK-COLES-CUMBERLAND-DOUGLAS-EDGAR-MOULTRIE-PIATT-
SHELBY-VERMILION-
1147 AM CDT TUE JUN 15 2010

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE WEATHER THROUGH THIS
EVENING...AS THUNDERSTORMS DEVELOP AHEAD OF A COLD FRONT.
WIDESPREAD WIND DAMAGE IS POSSIBLE WITH THESE STORMS...AS THEY
DEVELOP INTO A SQUALL LINE. A FEW TORNADOES ARE ALSO POSSIBLE.

FLASH FLOODING IS ALSO LIKELY...AS MANY AREAS HAVE RECEIVED
EXCESSIVE RAINFALL BOTH SUNDAY AND MONDAY.

EXPECT FLOODING TO CONTINUE ALONG THE SANGAMON RIVER NEAR MONTICELLO
FOR THE NEXT COUPLE OF DAYS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND EVENING.

ILZ066>068-071>073-161700-
CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
1147 AM CDT TUE JUN 15 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE ONCE AGAIN EXPECTED OVER SOUTHEAST ILLINOIS THIS
AFTERNOON AND EVENING...AS A COLD FRONT APPROACHES FROM THE
NORTHWEST. SOME OF THE STORMS MAY BECOME SEVERE...WITH THE
PRIMARY THREATS BEING DAMAGING WINDS AND TORRENTIAL RAINFALL FROM
MIDDAY INTO THE EVENING HOURS. AREAS OF FLASH FLOODING WILL ALSO
BE POSSIBLE.

FLOODING WILL CONTINUE ALONG THE WABASH RIVER FOR THE NEXT FEW
DAYS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

GEELHART

In the hours before

Special weather statement, Jun 15, 1:50 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
150 PM CDT TUE JUN 15 2010

ILZ063-067-068-072-151945-
CLARK-CRAWFORD-JASPER-RICHLAND-
150 PM CDT TUE JUN 15 2010

...SIGNIFICANT WEATHER ALERT FOR CRAWFORD...NORTHERN RICHLAND...
SOUTHEASTERN CLARK AND SOUTHEASTERN JASPER COUNTIES UNTIL 245 PM
CDT...

AT 147 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WEST LIBERTY...OR 9 MILES SOUTH OF NEWTON...
MOVING NORTHEAST AT 25 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
  NEWTON...
  STE. MARIE...
  WILLOW HILL...
  HARDINVILLE...
  OBLONG...
  EATON...

OTHER LOCATIONS AFFECTED INCLUDE...HUNT CITY AND STOY.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3877 8813 3891 8825 3904 8811 3921 8760
      3919 8759 3915 8766 3912 8766 3911 8764
      3909 8763 3906 8758 3903 8758
TIME...MOT...LOC 1851Z 225DEG 22KT 3888 8812

GOETSCH
Local storm report, Jun 15, 2:20 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
220 PM CDT TUE JUN 15 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0207 PM     HAIL             YALE                    39.12N 88.02W
06/15/2010  M1.25 INCH       JASPER             IL   LAW ENFORCEMENT

&&

JRP
Local storm report, Jun 15, 2:45 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
245 PM CDT TUE JUN 15 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HEAVY RAIN       GALESBURG               40.95N 90.38W
06/15/2010  M1.20 INCH       KNOX               IL   PUBLIC

            RAINFALL FELL IN 10 MINUTES.

0238 PM     HAIL             ROBINSON                39.01N 87.74W
06/15/2010  M0.50 INCH       CRAWFORD           IL   TRAINED SPOTTER

&&

JRP
Local storm report, Jun 15, 2:48 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
248 PM CDT TUE JUN 15 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0206 PM     HEAVY RAIN       GALESBURG               40.95N 90.38W
06/15/2010  M0.83 INCH       KNOX               IL   AWOS

            RAINFALL IN 40 MINUTES.

&&

JRP
Local storm report, Jun 15, 2:58 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
258 PM CDT TUE JUN 15 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HEAVY RAIN       GALESBURG               40.95N 90.38W
06/15/2010  M0.70 INCH       KNOX               IL   MESONET

            RAINFALL FELL IN 30 MINUTES.

&&

JRP
Local storm report, Jun 15, 2:59 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
259 PM CDT TUE JUN 15 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     HAIL             2 N MONTROSE            39.19N 88.38W
06/15/2010  M1.00 INCH       CUMBERLAND         IL   STORM CHASER

0122 PM     HAIL             CASEY                   39.30N 87.99W
06/15/2010  M0.75 INCH       CLARK              IL   CO-OP OBSERVER

0142 PM     HAIL             MARTINSVILLE            39.34N 87.88W
06/15/2010  M0.50 INCH       CLARK              IL   MESONET

0206 PM     HEAVY RAIN       GALESBURG               40.95N 90.38W
06/15/2010  M0.83 INCH       KNOX               IL   AWOS

            RAINFALL IN 40 MINUTES.

0207 PM     HAIL             YALE                    39.12N 88.02W
06/15/2010  M1.25 INCH       JASPER             IL   LAW ENFORCEMENT

0238 PM     HAIL             ROBINSON                39.01N 87.74W
06/15/2010  M0.50 INCH       CRAWFORD           IL   TRAINED SPOTTER

0240 PM     HEAVY RAIN       GALESBURG               40.95N 90.38W
06/15/2010  M0.70 INCH       KNOX               IL   MESONET

            RAINFALL FELL IN 30 MINUTES.

0240 PM     HEAVY RAIN       GALESBURG               40.95N 90.38W
06/15/2010  M1.20 INCH       KNOX               IL   PUBLIC

            RAINFALL FELL IN 10 MINUTES.

&&

JRP

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 9:51 AM CDTFlash Flood WatchILXChampaign, Clark, Coles, Cumberland, Douglas, Edgar and 4 more10 hr
Jun 15, 12:02 PM CDTSevere Thunderstorm WarningILXCumberland, Effingham, Jasper, Shelby58 min
Jun 15, 12:15 PM CDTSpecial Weather StatementILXColes, Edgar60 min
Jun 15, 12:56 PM CDTSpecial Weather StatementILXClark64 min
Jun 15, 1:03 PM CDTSevere Thunderstorm WarningILXClark, Cumberland, Edgar57 min
Jun 15, 1:44 PM CDTSpecial Weather StatementILXClark61 min
Jun 15, 1:50 PM CDTSpecial Weather StatementILXCrawford55 min
Jun 15, 1:56 PM CDTSevere Thunderstorm WarningILXClark, Crawford, Cumberland, Jasper64 min
Jun 15, 2:23 PM CDTSevere Thunderstorm WarningILXCrawford, Jasper55 min
Jun 15, 2:43 PM CDTAreal Flood AdvisoryILXKnox4 hr
Jun 15, 3:22 PM CDTFlash Flood WarningILXChristian, Logan, Morgan, Sangamon5 hr
Jun 15, 3:37 PM CDTFlash Flood WarningILXClay, Effingham5 hr
Jun 15, 3:45 PM CDTSevere Thunderstorm WarningILXClark, Coles, Crawford, Cumberland, Jasper60 min
Jun 15, 3:50 PM CDTAreal Flood AdvisoryILXDeWitt, Logan, McLean, Macon3 hr
Jun 15, 3:56 PM CDTFlash Flood WarningILXCumberland, Jasper4 hr
Jun 15, 4:00 PM CDTSevere Thunderstorm WarningILXClay, Cumberland, Effingham, Richland, Shelby42 min
Jun 15, 4:07 PM CDTFlash Flood WarningILXDeWitt, Logan, McLean, Macon3 hr
Jun 15, 4:30 PM CDTSevere Thunderstorm WarningILXClark, Coles, Edgar48 min
Jun 15, 4:32 PM CDTAreal Flood AdvisoryILXChampaign, Christian, DeWitt, Logan, McLean, Macon and 2 more3 hr
Jun 15, 4:37 PM CDTSevere Thunderstorm WarningILXClark, Crawford, Cumberland, Jasper, Lawrence36 min
Jun 15, 4:42 PM CDTFlash Flood WarningILXClark, Crawford4 hr
Jun 15, 4:50 PM CDTSpecial Weather StatementILXChampaign, Douglas, Piatt55 min
Jun 15, 5:34 PM CDTSpecial Weather StatementILXChampaign, Vermilion56 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.